CSpace
Nonconforming finite element approximations to the unilateral problem
Wang, LH
1999
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume17Issue:1Pages:15-24
AbstractThe nonconforming finite element (two Crouzeix-Raviart linear elements and Wilson element) approximations to the unilateral problem are considered. The error bounds for these elements are obtained in the appropriate assumptions of regularity of solution of the problem.
Keywordunilateral problem nonconforming finite element
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000078359200002
PublisherVSP BV
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14223
Collection中国科学院数学与系统科学研究院
AffiliationChinese Acad Sci, State Key Lab Sci & Engn Comp, ICMSEC, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Wang, LH. Nonconforming finite element approximations to the unilateral problem[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,1999,17(1):15-24.
APA Wang, LH.(1999).Nonconforming finite element approximations to the unilateral problem.JOURNAL OF COMPUTATIONAL MATHEMATICS,17(1),15-24.
MLA Wang, LH."Nonconforming finite element approximations to the unilateral problem".JOURNAL OF COMPUTATIONAL MATHEMATICS 17.1(1999):15-24.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, LH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, LH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, LH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.